×

A convexity theorem for certain groups of transformations. (English) Zbl 0052.06302


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] T. Bang, Une inégalité de Kolmogoroff et les fonctions presque-périodiques,Danske Vid. Selsk. Math. Fys. Medd. 19, no. 4 (1941), 28 pp.
[2] J. Marcinkiewicz, Sur les multiplicateurs des séries de Fourier,Studia Math. vol. 8 (1939), pp. 78–91. · Zbl 0020.35403
[3] R. Nevanlinna, Eindeutige Analytische Funktionen, Berlin, 1936.
[4] M. Riesz, Sur les maxima des formes billinéaires et sur les fonctionnelles linéaires,Acta Math. vol. 49 (1926), pp. 465–497. · JFM 53.0259.03
[5] G. Thorin, Convexity theorems generalizing those of M. Riesz and Hadamard with some applications,Comm. Sem. Math. Univ. Lund, vol. 9 (1948), pp. 1–58. · Zbl 0034.20404
[6] A. Zygmund, Trigonometrical Series, Warsaw-Lwow, 1936.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.